CN EN

ZHOU Jinxin

Professional title:Professor

Office No.:+86-10-51685467

Email:jxzhou@bjtu.edu.cn

Education

1. MSc, Shanxi Normal University, China, completed in 2005

2. PhD, Beijing Jiaotong University, China, completed in 2008

Professional Experience
 07/2008-Present, Lecturer, Associate Professor, Professor, Department of Mathematics, Beijing Jiaotong University
Research Field
My research interests focus on the follwowing areas: permutation groups, symmetry of some discrete structures including graphs, maps and networks.
Projects
  1. 01/2021-12/2024 Host a project “Edge transitive bi-Cayley graphs and its application in symmetry of graphs” which is sponsored by the Natural Science Foundation of China (Grant number: 12071023)
  2. 01/2017-12/2020 Host a project “Symmetry of bi-Cayley graphs and its application” which is sponsored by the Natural Science Foundation of China (Grant number: 11671030)
  3. 01/2013-12/2016 Host a project “Symmetries of graphs and networks” which is sponsored by the Natural Science Foundation of China (Grant number: 11271012)
  4. 01/2010-12/2012 Host a project “Symmetries of graphs and embeddings of graph into surfaces” which is sponsored by the Natural Science Foundation of China (Grant number: 10901015)
Teaching Courses
Linear Algebra, Abstract Algebra, Algebraic Graph Theory, Permutation Group Theory
Paper

My research interests focus on the following areas: finite p-groups, permutation groups, symmetry of combinatorial structures including graphs, maps and networks. 

Selected Publications

  1. On automorphism groups of bi-quasiprimitive $2$-arc-transitive graphs,  Journal of Algebra 620 (2023) 344-362.

  2. Finite $3$-connected-set-homogeneous locally $2\K_n$ graphs and $s$-arc-transitive graphs, Journal of Combinatorial Theory, Series B 159 (2023) 140-174

  3. Prime-valent symmetric graphs with a quasi-semiregular automorphismJournal of Combinatorial Theory, Series B 159 (2023) 101-125(With Yan-Quan Feng, Fu-Gang Yin, A-Hui Jia)

  4. Locally bi-2-transitive graphs and cycle-regular graphs, and the answer to a 2001 problem posed by Fouquet and Hahn,  Journal of Combinatorial Theory, Series B, 158 (2023) 206-225 . (With Marston Conder)

  5. On primitive 2-closed permutation groups of rank at most four,  Journal of Combinatorial Theory, Series B, 158 (2023) 176-205 . (With Michael Guidici, Luke Morgan)

  6. A solution of Li-Xia’s problem on s-arc-transitive solvable Cayley graphs, Journal of Combinatorial Theory, Series B149 (2021) 147-160.

  7. Finite 3-set-homogeneous graphs, European Journal of Combinatorics 93 (2021) 103275. 

  8. Stability of graph pairs, Journal of Combinatorial Theory, Series B 147 (2021) 71-95. (With Yan-Li Qin, Binzhou Xia,Sanming Zhou)

  9. Arc-transitive Cayley graphs on non-abelian simple groups with prime valency, Journal of Combinatorial Theory, Series A 177 (2021) 105303.(with Yan-Quan Feng, Fu-Gang Yin, Shan-Shan Chen) 

  10. Edge-transitive bi-Cayley graphs, Journal of Combinatorial Theory, Series B 145 (2020) 264-306. (With Marston Conder, Yan-Quan Feng, Mi-Mi Zhang) 

  11. On k-connected-homogeneous graphs, Journal of Combinatorial Theory, Series A 173 (2020) 105234. (With Alice Devillers, Joanna Fawcett, Cheryl Praeger ) 

  12. On generalized truncations of complete graphs, Ars Mathematics Contemporanea 19 (2020) 325-335. (With Xue Wang, Fu-Gang Yin

  13. Weakly symmetric graphs of order twice a prime square, Journal of Combinatorial Theory, Series A 155 (2018) 458-475. (With Mi-Mi Zhang)

  14. Weak metacirculants of odd prime power order, Journal of Combinatorial Theory, Series A 155 (2018) 225-243. (With Sanming Zhou)

  15. Edge-transitive almost self-complementary graphs, Journal of Combinatorial Theory, Series B 123 (2017) 215-239. 

  16. Tetravalent half-arc-transitive p-graphs, Journal of Algebraic Combinatorics 44 (2016) 947-971.

  17. Cayley digraphs of 2-genetic groups of odd prime power, Journal of Combinatorial Theorey, Series A 143 (2016) 88-106. (With Yi Wang, Yan-Quan Feng)

  18. The automorphisms of bi-Cayley graphs, Journal of Combinatorial Theory, Series B, 116 (2016) 504-532. (With Yan-Quan Feng)

  19. Edge-transitive dihedral or cyclic covers of cubic symmetric graphs of order 2p, Combinatorica 34 (2014)115-128. (with Yan-Quan Feng)



Awards and honors

1.  Excellent paper, Beijing Operation Research Society, 2012

2.  My paper, Tetravalent s-transitive graphs of order twice a prime power, published in Vol 88 (2010), 277—288 of the Journal of the Australian Mathematical Society, is one of seven papers short-listed for the 2016 Mahoney-Neumann-Room Prize. The Mahoney-Neumann-Room Prize for a given year is awarded to the best paper appearing in one of the Society’s journals the previous six years.)

Social Appointments
Memeber of Chinese Mathematical Society and China Society for Industrial and Applied Mathematics.